# SDR ASAA2019012927979

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,662 hours, 14,047 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE193706F
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 12,580 hours, 3,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002, FOUND NR 12 BLADE ON NR 2 ENGINE MISSING CU-NI OUTSIDE OF AREA "X" ON FWD CONVEX SIDE PRESSURE FACE. GROUNDED - YES. REPLACED NR 12 BLADE AND NR 24 BLADE ON NR 2 ENG.
